FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

On the use of similarity metrics for approximate graph matching

Kpodjedo, S., Galinier, P. et Antoniol, G.. 2010. « On the use of similarity metrics for approximate graph matching ». [Conference paper]. Electronic Notes in Discrete Mathematics, vol. 36. pp. 687-694.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Additional Information: Thématique : ISCO 2010 - International Symposium on Combinatorial Optimization : 24-26 March 2010 - Hammamet, Tunisia
Professor:
Professor
Kpodjedo, Sègla Jean-Luc
Affiliation: Autres
Date Deposited: 25 Nov 2020 16:43
Last Modified: 25 Nov 2020 16:43
URI: https://espace2.etsmtl.ca/id/eprint/21484

Actions (login required)

View Item View Item